×

Found 523 Documents (Results 1–100)

100
MathJax

Criterion for the existence of a 1-Lipschitz selection from the metric projection onto the set of continuous selections from a multivalued mapping. (English. Russian original) Zbl 1452.54011

J. Math. Sci., New York 250, No. 3, 454-462 (2020); translation from Fundam. Prikl. Mat. 22, No. 1, 99-110 (2018).
MSC:  54C65 54C60
PDF BibTeX XML Cite
Full Text: DOI

On fixed points of multivalued mappings in spaces with a vector-valued metric. (English. Russian original) Zbl 1436.54042

Proc. Steklov Inst. Math. 305, Suppl. 1, S191-S203 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 93-105 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On fixed points of acyclic type multivalued maps. (English. Russian original) Zbl 1373.37066

J. Math. Sci., New York 225, No. 4, 565-574 (2017); translation from Fundam. Prikl. Mat. 20, No. 3, 47-59 (2015).
MSC:  37C25 47H10 47H04
PDF BibTeX XML Cite
Full Text: DOI

Existence result for semilinear fractional stochastic evolution inclusions driven by Poisson jumps. (English) Zbl 1338.34026

Agrawal, P. N. (ed.) et al., Mathematical analysis and its applications. Proceedings of the international conference on recent trends in mathematical analyis and its applications, ICRTMAA 2014, Roorkee, India, December 21–23, 2014. New Delhi: Springer (ISBN 978-81-322-2484-6/hbk; 978-81-322-2485-3/ebook). Springer Proceedings in Mathematics & Statistics 143, 477-487 (2015).
MSC:  34A08 34G25 34F05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software